Discussions By Condition: Medical Stories

Heart Problem

Posted In: Medical Stories 0 Replies
  • Posted By: Kate Tierney
  • February 18, 2007
  • 08:19 AM

I have had problems since last August 06. My symptoms are Dizziness, Bloodshot eyes, Lightheadedness, Weakness, tiredness, Shortness of breath, pressure in my chest, slow heart beat 52ish, had high top blood pressure, average 158 and was put on Omesar 10mg, am now worse after taking it for 4 days. The medical profession say there is nothing wrong with me. Help.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?